Date of Birth: 15 May 1980
Place of Birth: Kermanshah, Iran
Ph.D. in Pure Mathematics-Nonlinear Analysis-Partial Differential Equations: 2009, University of Mazandaran, Iran and University of Perpignan, France (Ph.D sabbatical leave).
Papers in Refereed Journals:
101-(with F. Gharehgazlouei and A. Solimaninia)Existence of infinitely many symmetric solutions to perturbed elliptic equations with discontinuous nonlinearities in R^N, Electronic Journal of Differential Equations, Vol. 2015 (2015), No. 123, pp. 1-17.
100-(with G.A. Afrouzi and S. Moradi)Perturbed elastic beam problems with nonlinear boundary conditions, Annals of the Alexandru Ioan Cuza University- Mathematics, to appear.
99-(with G.A. Afrouzi and S. Shokooh)Infinitely many solutions for Steklov problems associated to non-homogeneous differential operators through Orlicz-Sobolev spaces, Complex Variables and Elliptic Equations, to appear.
98-(with G. D'Aguì, A. Sciammetta) Infinitely many solutions for a class of quasilinear two-point boundary value
systems, Electronic Journal of Qualitative Theory of Differential Equations (EJQTDE) 2015, No. 8, 1–15.
97-(with J. Chu, F. Gharehgazlouei and A. Solimaninia)Three nontrivial solutions for Kirchhoff-type variational-hemivariational inequalities, Results in Mathematics, to appear.
Last Modified: 10 July, 2012